# SDR IPXA2024102154622

- Difficulty date: October 4, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771145
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACK, FWD SIDE OF STA 1740 S-20R. (REPAIR) PERFORM REPAIR I.A.W EGAT WORK SHEET NO.40860(SRM 53-60-03-2R-5 REV.44) AND EI NO.F2024A53M-2697 REV.1 AND EO-91715-REQ1 REV.1. JOB COMPLETED.
